doi: 10.3934/eect.2021001

Existence results for fractional impulsive delay feedback control systems with Caputo fractional derivatives

Guangxi University for Nationalities, Faculty of Mathematics and Physics, Nanning 530006, Guangxi Province, P. R. China

* Corresponding author: Biao Zeng

Received  May 2020 Revised  October 2020 Published  January 2021

Fund Project: The first author is supported by the Natural Science Foundation of Guangxi Province grant No. 2019GXNSFBA185005, the Start-up Project of Scientific Research on Introducing talents at school level in Guangxi University for Nationalities grant No. 2019KJQD04 and the Xiangsihu Young Scholars Innovative Research Team of Guangxi University for Nationalities grant No. 2019RSCXSHQN02

The goal of this paper is to provide systematic approaches to study the feedback control systems governed by fractional impulsive delay evolution equations involving Caputo fractional derivatives in separable reflexive Banach spaces. This work is a continuation of previous work. We firstly give an existence result of mild solutions for the equations by applying the Banach's fixed point theorem and the Leray-Schauder alternative fixed point theorem. Next, by using the Filippove theorem and the Cesari property, we obtain the existence result of feasible pairs for the feedback control system. Finally, some applications are given to illustrate our main results.

Citation: Biao Zeng. Existence results for fractional impulsive delay feedback control systems with Caputo fractional derivatives. Evolution Equations & Control Theory, doi: 10.3934/eect.2021001
References:
[1]

Y.-K. ChangJ. J. Nieto and Z.-H. Zhao, Existence results for a nondensely-defined impulsive neutral differential equation with state-dependent delay, Nonlinear Anal.: Hybrid Systems, 4 (2010), 593-599.  doi: 10.1016/j.nahs.2010.03.006.  Google Scholar

[2]

F. H. Clarke, Optimization and Nonsmooth Analysis, Wiley, New York, 1983.  Google Scholar

[3]

Z. Denkowski, S. Migórski and N. S. Papageorgiou, An Introduction to Nonlinear Analysis: Theory, Kluwer Academic/Plenum Publishers, Boston, Dordrecht, London, New York, 2003. doi: 10.1007/978-1-4419-9158-4.  Google Scholar

[4]

G. F. Franklin, J. D. Powell and A. Emami-Naeini, Feedback Control of Dynamic Systems, Addison-Weslwey, 1986. Google Scholar

[5]

A. Granas and J. Dugundji, Fixed Point Theory, Springer-Verlag, New York, 2003. doi: 10.1007/978-0-387-21593-8.  Google Scholar

[6]

M. I. KamenskiiP. NistriV. V. Obukhovskii and P. Zecca, Optimal feedback control for a semilinear evolution equation, J. Optim. Theory Appl., 82 (1994), 503-517.  doi: 10.1007/BF02192215.  Google Scholar

[7]

M. Kamenskii, V. Obukhovskii and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, de Gruyter Series in Nonlinear Analysis and Applications 7, 2001. doi: 10.1515/9783110870893.  Google Scholar

[8]

N. Kosmatov, Initial value problems of fractional order with fractional impulsive conditions, Results. Math., 63 (2013), 1289-1310.  doi: 10.1007/s00025-012-0269-3.  Google Scholar

[9]

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and applications of fractional differential equations, in North-Holland Mathematics Studies, vol. 204, Elservier Science B.V., Amsterdam, (2006).  Google Scholar

[10]

X. J. Li and J. M. Yong, Optimal Control Theory for infinite Dimensional Systems, Birkhäuser, Boster, 1995. doi: 10.1007/978-1-4612-4260-4.  Google Scholar

[11]

Z. Liu and X. Li, Existence and uniqueness of solutions for the nonlinear impulsive fractional differential equations, Commun. Nonlinear Sci. Numer. Simulat., 18 (2013), 1362-1373.  doi: 10.1016/j.cnsns.2012.10.010.  Google Scholar

[12]

Z. LiuX. Li and J. Sun, Controllability of nonlinear fractional impulsive evolution systems, J. Int. Equ. Appl., 25 (2013), 395-405.  doi: 10.1216/JIE-2013-25-3-395.  Google Scholar

[13]

Z. LiuS. Zeng and D. Motreanu, Evolutionary problems driven by variational inequalities, J. Differential Equations, 260 (2016), 6787-6799.  doi: 10.1016/j.jde.2016.01.012.  Google Scholar

[14]

A. L. Mees, Dynamics of Feedback Systems, John Wiley & Sons, Ltd., New York, 1981.  Google Scholar

[15]

B. M. Miller and E. Ya. Rubinovich, Impulsive Control in Continuous and Discrete-Continuous Systems, Kluwer Academic/Plenum Publishers, New York, 2003. doi: 10.1007/978-1-4615-0095-7.  Google Scholar

[16]

S. Migórski, A. Ochal and M. Sofonea, Nonlinear Inclusions and Hemivariational Inequalities. Models and Analysis of Contact Problems, Advances in Mechanics and Mathematics 26, Springer, New York, 2013. doi: 10.1007/978-1-4614-4232-5.  Google Scholar

[17]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.  Google Scholar

[18] I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.   Google Scholar
[19]

R. SakthivelY. Ren and N. I. Mahmudov, On the approximate controllability of semilinear fractional differential systems, Comput. Math. Appl., 62 (2011), 1451-1459.  doi: 10.1016/j.camwa.2011.04.040.  Google Scholar

[20]

X. J. Wang and C. Z. Bai, Periodic boundary value problems for nonlinear impulsive fractional differential equation, Electronic Journal of Qualitative Theory of Differential Equations, (2011), 1–15. doi: 10.14232/ejqtde.2011.1.3.  Google Scholar

[21]

J. R. WangM. Fečkan and Y. Zhou, On the new concept of solutions and existence results for impulsive fractional evolution equations, Dyn. Partial Differ. Equ., 8 (2011), 345-362.  doi: 10.4310/DPDE.2011.v8.n4.a3.  Google Scholar

[22]

J. R. WangM. Fečkan and Y. Zhou, A survey on impulsive fractional differential equations, Fract. Calc. Appl. Anal., 19 (2016), 806-831.  doi: 10.1515/fca-2016-0044.  Google Scholar

[23]

W. Wei and X. Xiang, Optimal feedback control for a class of nonlinear impulsive evolution equations, Chinese J. Engrg. Math., 23 (2006), 333-342.   Google Scholar

[24]

J. R. WangY. Zhou and W. Wei, Optimal feedback control for semilinear fractional evolution equations in Banach spaces, Syst. Contr. Lett., 61 (2012), 472-476.  doi: 10.1016/j.sysconle.2011.12.009.  Google Scholar

[25]

C. XiaoB. Zeng and Z. H. Liu, Feedback control for fractional impulsive evolution systems, Appl. Math. Comput., 268 (2015), 924-936.  doi: 10.1016/j.amc.2015.06.092.  Google Scholar

[26]

H. P. YeJ. M. Gao and Y. S. Ding, A generalized Gronwall inequality and its application to a fractional differential equation, J. Math. Anal. Appl., 328 (2007), 1075-1081.  doi: 10.1016/j.jmaa.2006.05.061.  Google Scholar

[27]

B. Zeng, Feedback control for non-stationary 3D Navier-Stokes-Voigt equations, Mathematics and Mechanics of Solids, 25 (2020), 2210-2221.  doi: 10.1177/1081286520926557.  Google Scholar

[28]

B. Zeng, Feedback control systems governed by evolution equations, Optimization, 68 (2019), 1223-1243.  doi: 10.1080/02331934.2019.1578358.  Google Scholar

[29]

B. Zeng and Z. H. Liu, Existence results for impulsive feedback control systems, Nonlinear Analysis: Hybrid Systems, 33 (2019), 1-16.  doi: 10.1016/j.nahs.2019.01.008.  Google Scholar

[30]

W. Zhang and M. Fan, Periodicity in a generalized ecological competition system governed by impulsive differential equations with delays, Math. Comput. Model., 39 (2004), 479-493.  doi: 10.1016/S0895-7177(04)90519-5.  Google Scholar

[31]

Y. Zhou and F. Jiao, Existence of mild solutions for fractional neutral evolution equations, Comput. Math. Appl., 59 (2010), 1063-1077.  doi: 10.1016/j.camwa.2009.06.026.  Google Scholar

[32]

Y. ZhouV. Vijayakumar and R. Murugesu, Controllability for fractional evolution inclusions without compactness, Evol. Equ. Control Theor., 4 (2015), 507-524.  doi: 10.3934/eect.2015.4.507.  Google Scholar

show all references

References:
[1]

Y.-K. ChangJ. J. Nieto and Z.-H. Zhao, Existence results for a nondensely-defined impulsive neutral differential equation with state-dependent delay, Nonlinear Anal.: Hybrid Systems, 4 (2010), 593-599.  doi: 10.1016/j.nahs.2010.03.006.  Google Scholar

[2]

F. H. Clarke, Optimization and Nonsmooth Analysis, Wiley, New York, 1983.  Google Scholar

[3]

Z. Denkowski, S. Migórski and N. S. Papageorgiou, An Introduction to Nonlinear Analysis: Theory, Kluwer Academic/Plenum Publishers, Boston, Dordrecht, London, New York, 2003. doi: 10.1007/978-1-4419-9158-4.  Google Scholar

[4]

G. F. Franklin, J. D. Powell and A. Emami-Naeini, Feedback Control of Dynamic Systems, Addison-Weslwey, 1986. Google Scholar

[5]

A. Granas and J. Dugundji, Fixed Point Theory, Springer-Verlag, New York, 2003. doi: 10.1007/978-0-387-21593-8.  Google Scholar

[6]

M. I. KamenskiiP. NistriV. V. Obukhovskii and P. Zecca, Optimal feedback control for a semilinear evolution equation, J. Optim. Theory Appl., 82 (1994), 503-517.  doi: 10.1007/BF02192215.  Google Scholar

[7]

M. Kamenskii, V. Obukhovskii and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, de Gruyter Series in Nonlinear Analysis and Applications 7, 2001. doi: 10.1515/9783110870893.  Google Scholar

[8]

N. Kosmatov, Initial value problems of fractional order with fractional impulsive conditions, Results. Math., 63 (2013), 1289-1310.  doi: 10.1007/s00025-012-0269-3.  Google Scholar

[9]

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and applications of fractional differential equations, in North-Holland Mathematics Studies, vol. 204, Elservier Science B.V., Amsterdam, (2006).  Google Scholar

[10]

X. J. Li and J. M. Yong, Optimal Control Theory for infinite Dimensional Systems, Birkhäuser, Boster, 1995. doi: 10.1007/978-1-4612-4260-4.  Google Scholar

[11]

Z. Liu and X. Li, Existence and uniqueness of solutions for the nonlinear impulsive fractional differential equations, Commun. Nonlinear Sci. Numer. Simulat., 18 (2013), 1362-1373.  doi: 10.1016/j.cnsns.2012.10.010.  Google Scholar

[12]

Z. LiuX. Li and J. Sun, Controllability of nonlinear fractional impulsive evolution systems, J. Int. Equ. Appl., 25 (2013), 395-405.  doi: 10.1216/JIE-2013-25-3-395.  Google Scholar

[13]

Z. LiuS. Zeng and D. Motreanu, Evolutionary problems driven by variational inequalities, J. Differential Equations, 260 (2016), 6787-6799.  doi: 10.1016/j.jde.2016.01.012.  Google Scholar

[14]

A. L. Mees, Dynamics of Feedback Systems, John Wiley & Sons, Ltd., New York, 1981.  Google Scholar

[15]

B. M. Miller and E. Ya. Rubinovich, Impulsive Control in Continuous and Discrete-Continuous Systems, Kluwer Academic/Plenum Publishers, New York, 2003. doi: 10.1007/978-1-4615-0095-7.  Google Scholar

[16]

S. Migórski, A. Ochal and M. Sofonea, Nonlinear Inclusions and Hemivariational Inequalities. Models and Analysis of Contact Problems, Advances in Mechanics and Mathematics 26, Springer, New York, 2013. doi: 10.1007/978-1-4614-4232-5.  Google Scholar

[17]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.  Google Scholar

[18] I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.   Google Scholar
[19]

R. SakthivelY. Ren and N. I. Mahmudov, On the approximate controllability of semilinear fractional differential systems, Comput. Math. Appl., 62 (2011), 1451-1459.  doi: 10.1016/j.camwa.2011.04.040.  Google Scholar

[20]

X. J. Wang and C. Z. Bai, Periodic boundary value problems for nonlinear impulsive fractional differential equation, Electronic Journal of Qualitative Theory of Differential Equations, (2011), 1–15. doi: 10.14232/ejqtde.2011.1.3.  Google Scholar

[21]

J. R. WangM. Fečkan and Y. Zhou, On the new concept of solutions and existence results for impulsive fractional evolution equations, Dyn. Partial Differ. Equ., 8 (2011), 345-362.  doi: 10.4310/DPDE.2011.v8.n4.a3.  Google Scholar

[22]

J. R. WangM. Fečkan and Y. Zhou, A survey on impulsive fractional differential equations, Fract. Calc. Appl. Anal., 19 (2016), 806-831.  doi: 10.1515/fca-2016-0044.  Google Scholar

[23]

W. Wei and X. Xiang, Optimal feedback control for a class of nonlinear impulsive evolution equations, Chinese J. Engrg. Math., 23 (2006), 333-342.   Google Scholar

[24]

J. R. WangY. Zhou and W. Wei, Optimal feedback control for semilinear fractional evolution equations in Banach spaces, Syst. Contr. Lett., 61 (2012), 472-476.  doi: 10.1016/j.sysconle.2011.12.009.  Google Scholar

[25]

C. XiaoB. Zeng and Z. H. Liu, Feedback control for fractional impulsive evolution systems, Appl. Math. Comput., 268 (2015), 924-936.  doi: 10.1016/j.amc.2015.06.092.  Google Scholar

[26]

H. P. YeJ. M. Gao and Y. S. Ding, A generalized Gronwall inequality and its application to a fractional differential equation, J. Math. Anal. Appl., 328 (2007), 1075-1081.  doi: 10.1016/j.jmaa.2006.05.061.  Google Scholar

[27]

B. Zeng, Feedback control for non-stationary 3D Navier-Stokes-Voigt equations, Mathematics and Mechanics of Solids, 25 (2020), 2210-2221.  doi: 10.1177/1081286520926557.  Google Scholar

[28]

B. Zeng, Feedback control systems governed by evolution equations, Optimization, 68 (2019), 1223-1243.  doi: 10.1080/02331934.2019.1578358.  Google Scholar

[29]

B. Zeng and Z. H. Liu, Existence results for impulsive feedback control systems, Nonlinear Analysis: Hybrid Systems, 33 (2019), 1-16.  doi: 10.1016/j.nahs.2019.01.008.  Google Scholar

[30]

W. Zhang and M. Fan, Periodicity in a generalized ecological competition system governed by impulsive differential equations with delays, Math. Comput. Model., 39 (2004), 479-493.  doi: 10.1016/S0895-7177(04)90519-5.  Google Scholar

[31]

Y. Zhou and F. Jiao, Existence of mild solutions for fractional neutral evolution equations, Comput. Math. Appl., 59 (2010), 1063-1077.  doi: 10.1016/j.camwa.2009.06.026.  Google Scholar

[32]

Y. ZhouV. Vijayakumar and R. Murugesu, Controllability for fractional evolution inclusions without compactness, Evol. Equ. Control Theor., 4 (2015), 507-524.  doi: 10.3934/eect.2015.4.507.  Google Scholar

[1]

Iman Malmir. Caputo fractional derivative operational matrices of legendre and chebyshev wavelets in fractional delay optimal control. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021013

[2]

Guirong Jiang, Qishao Lu. The dynamics of a Prey-Predator model with impulsive state feedback control. Discrete & Continuous Dynamical Systems - B, 2006, 6 (6) : 1301-1320. doi: 10.3934/dcdsb.2006.6.1301

[3]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021023

[4]

Imene Aicha Djebour, Takéo Takahashi, Julie Valein. Feedback stabilization of parabolic systems with input delay. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021027

[5]

Matheus C. Bortolan, José Manuel Uzal. Upper and weak-lower semicontinuity of pullback attractors to impulsive evolution processes. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3667-3692. doi: 10.3934/dcdsb.2020252

[6]

Xuping Zhang. Pullback random attractors for fractional stochastic $ p $-Laplacian equation with delay and multiplicative noise. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021107

[7]

Seddigheh Banihashemi, Hossein Jafaria, Afshin Babaei. A novel collocation approach to solve a nonlinear stochastic differential equation of fractional order involving a constant delay. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021025

[8]

Fabio Camilli, Serikbolsyn Duisembay, Qing Tang. Approximation of an optimal control problem for the time-fractional Fokker-Planck equation. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021013

[9]

Umberto Biccari. Internal control for a non-local Schrödinger equation involving the fractional Laplace operator. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021014

[10]

Beom-Seok Han, Kyeong-Hun Kim, Daehan Park. A weighted Sobolev space theory for the diffusion-wave equations with time-fractional derivatives on $ C^{1} $ domains. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3415-3445. doi: 10.3934/dcds.2021002

[11]

K. Ravikumar, Manil T. Mohan, A. Anguraj. Approximate controllability of a non-autonomous evolution equation in Banach spaces. Numerical Algebra, Control & Optimization, 2021, 11 (3) : 461-485. doi: 10.3934/naco.2020038

[12]

Changjun Yu, Lei Yuan, Shuxuan Su. A new gradient computational formula for optimal control problems with time-delay. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021076

[13]

Christophe Zhang. Internal rapid stabilization of a 1-D linear transport equation with a scalar feedback. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021006

[14]

Wensheng Yin, Jinde Cao, Guoqiang Zheng. Further results on stabilization of stochastic differential equations with delayed feedback control under $ G $-expectation framework. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021072

[15]

Diana Keller. Optimal control of a linear stochastic Schrödinger equation. Conference Publications, 2013, 2013 (special) : 437-446. doi: 10.3934/proc.2013.2013.437

[16]

Wenjing Liu, Rong Yang, Xin-Guang Yang. Dynamics of a 3D Brinkman-Forchheimer equation with infinite delay. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021052

[17]

Simão Correia, Mário Figueira. A generalized complex Ginzburg-Landau equation: Global existence and stability results. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021056

[18]

Siqi Chen, Yong-Kui Chang, Yanyan Wei. Pseudo $ S $-asymptotically Bloch type periodic solutions to a damped evolution equation. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021017

[19]

Vaibhav Mehandiratta, Mani Mehra, Günter Leugering. Existence results and stability analysis for a nonlinear fractional boundary value problem on a circular ring with an attached edge : A study of fractional calculus on metric graph. Networks & Heterogeneous Media, 2021, 16 (2) : 155-185. doi: 10.3934/nhm.2021003

[20]

Yongqiang Fu, Xiaoju Zhang. Global existence and asymptotic behavior of weak solutions for time-space fractional Kirchhoff-type diffusion equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021091

2019 Impact Factor: 0.953

Article outline

[Back to Top]